# SDR DU4R20200401009

- Difficulty date: April 1, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 25,111 hours, 15,850 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND AFT CABIN L2 DOOR AFT LOWER CORNER FITTING HAD CORROSION.  S/O 193086 N/R 24135
